MightGet.com






Boots Pharmaceuticals Boots Ibuprofen Long Lasting 200mg - 16 Capsules


12 Advantage card points. Relieves pain, inflammation and fever. Easy to swallow.See details below, always read the labelSuitable for: Adults and children of 12 years and overActive ingredients: Ibuprofen 200mg FREE Delivery on orders over 45 GBP.